See Alike in...

Alike App

Browser

Slaitch

868d

I have severe dyspnea with even minimal exertion; my meds seem to make little/no difference. I am concerned that my issues may be more related to a cardiac condition.

    • marilav

      867d

      Have you ever had an Echocardiogram? Many things can cause that. Off the top of my head is diseases of the heart, thyroid, lungs, high cortisol/adrenaline, high blood pressure. That's not everything that can cause it. Have you spoken to your Dr.? What's your Dr. say?

      • Slaitch

        787d

        @marilav All cardiac testing shows no heart issues. I must say, though, that all the tests are done while I’m at rest! My symptoms are only apparent beginning with minimal exertion. I’m thinking a Holter monitor would provide better information. Now on Stiolto Respimat and have started Pulmonary Rehab. ‘Hoping for some response/relief.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion